Compact homomorphisms between algebras of analytic functions

Richard Aron*, Pablo Galindo, Mikael Lindström

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

31 Citations (Scopus)


We prove that every weakly compact multiplicative linear continuous map from H(D) into H(D) is compact. We also give an example which shows that this is not generally true for uniform algebras. Finally, we characterize the spectra of compact composition operators acting on the uniform algebra H(BE), where BE is the open unit ball of an infinite-dimensional Banach space E.

Original languageEnglish
Pages (from-to)235-247
Number of pages13
JournalStudia Mathematica
Issue number3
Publication statusPublished - 1997
MoE publication typeA1 Journal article-refereed


Dive into the research topics of 'Compact homomorphisms between algebras of analytic functions'. Together they form a unique fingerprint.

Cite this